MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT POR TIBIAL TRAY SZ5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT POR TIBIAL TRAY SZ5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-32-150
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of a primary mbt tibial tray, insert and adding of a patella.Mbt tray revised to a mbt revision tray with stem, a new insert and we added a patella.Original case was done on the (b)(6) 2019 side being right.Surgeon stated the reason for this revision was malposition of the tray.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
MBT POR TIBIAL TRAY SZ5
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10810141
Report Number1818910-2020-24214
Device Sequence Number11797805
Product Code NJL
UDI-Device Identifier10603295025719
UDI-Public10603295025719
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-32-150
Device Catalogue Number129432150
Device Lot Number8949229
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT STD+ 10MM; LCS COMP RP INSERT STD+ 10MM
Outcome Attributed to Adverse Event Required Intervention;